# SDR QXEA2013040400758

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR LOWER FLANGE HAS BARE METAL AND FRETTING CORROSION FROM STA YW 42 TO YW 155. REMOVED FRETTING CORROSION AND CLEANED BARE METAL AREAS FROM ST YW42 TO YW155 IAW Q400 SRM 51-21-00-00-02 REV 12 AND Q400 SRM 51-26-00-02-01 REV 12. MIN THICKNESS NOTED .194", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1 REV 8. REMAINING THICKNESS FOUND TO BE WITHIN LIMITS IAW RD8/4-57-2064 ISS 1 DATED 13-MSR-13.  APPLIED SURFACE PROTECTION IAW RD8/4-57-2064, STEP 6 ISS 1 DATED 13-MAR-13.  ROTARY FLAP PEENED REWORKED AREA IAW RD8/4-57-2064, ISSUE 1. (NOTE: SURFACE PROTECTION REMOVED IAW SRM 51-26-10-02-01, REV 12). FLAP PEEN INTENSITY .008A FOR 100 MIN 0 SEC APPLIED SURFACE PROTECTION IAW RD8/4-57-2064, ISSUE 1.  BEGAN REMOVING HOLE SIZING SLEEVES AND ANCHOR NUTS IAW SRM 57-10-05-02-01, REV 12. REMOVED REMAINING LOOSE/DAMAGED HOLE SIZING SLEEVES AND ANCHOR NUTS IAW SRM 57-10-05-02-02, REV 12. REPLACED SLEEVES AS REQUIRED IAW RD8/4-57-2064, ISSUE 1 DATED 13MAR2013. REINSTALLED ANCHOR NUTS IAW SRM 51-42-05-02-01, REV 12.  APPLIED TEFLON TAPE IAW RD8/4-57-2064 ISSUE 1. COMPLIED WITH TASK CARD RD8/4-57-2064, WO 143401.
